I am a 48 year female. I had surgery in 1981 to remove my left ovary. Since then I have been having stomach problems. In 2002, I was in and out of the hospital for stomach pain. In 2003, my gastroenterologist informed me that I had gall stones and recommended surgery, I had surgery not only to remove the gall stones but to remove my gall bladder. I am still having stomach pain. Immediately after eating (especially starchy food) , I feel bloated and have that uneasy feeling in my stomach and the need to use the bathroom. My bowel movement is irregular. Sometimes I am constipated and sometimes I will have diarrhea. I also notice that I am shaking and get very anxious and feeling depressed. I am seeing a nutritionist and he prescribed hydrozyme which I take in the middle of the meal. I also take gastrozyme 30 minutes before meal. For my shaking and anxiety, I am taking gaba. The gaba seems to help. But after taking hydrozyme and gastrazyme for one month, I don't notice any improvement. Right now my blood sugar count is 116 and I am not sure if this is the reason why I am always having a head ache. My face and my neck look swollen and my legs always feel tired. I also feel numbness on my lips. I had a stress ekg which I passed. I also recently had a biopsy on my stomach which revealed that I had inflammation on my stomach. My parents both have heart problems. My mother had a bypass surgerery in 1990 and then died of cardiac arrest 10 years after. My paternal grandparents both died of stomach cancer. The discomfort in my stomach is affecting my social life. I can't go to dinner or parties because I always feel uncomfortable after I eat. With the holiday season, I can't even eat turkey with stuffing or dessert. Despite all these problems, I try to exercise regularly. Please help.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?